Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 6, NWS Quad Cities, IA

May 24, 2019McDonough County, Illinois

NWS Quad Cities, IA issued this tornado warning at May 24, 2019, 12:19 PM CDT for McDonough County, Illinois. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 12:19 PM CDT (17:19 UTC)
Expired
May 24, 2019, 12:45 PM CDT
In force
26 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County McDonough County, IL

The radar

The Lincoln radar (KILX), 115 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 12:32 PM CDTTSTM WND DMGIndustry, ILEMERGENCY MANAGER REPORTED POWER OUT ON THE NORTH SIDE OF INDUSTRY. POSSIBLE TORNADO.
May 24, 12:33 PM CDTTSTM WND DMG2 Nw Industry, ILA HOME DAMAGED WITH DEBRIS BLOWN ACROSS THE FIELD ONTO HIGHWAY 67. POWER POLES WERE LEANING OVER. BETWEEN ROAD 700 AND 500. POSSIBLE TORNADO. TIME WAS ESTIMATED USING RADAR.
May 24, 12:33 PM CDTTSTM WND DMG5 W Adair, IL(POSSIBLE TORNADO) TREES AND POWER LINES DOWN ALONG US 67 ~ 6 SOUTH OF MACOMB.
May 24, 12:49 PM CDTTORNADO3 Se Adair, ILSPOTTER REPORTED CONE TORNADO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

470 
WFUS53 KDVN 241719
TORDVN
ILC109-241745-
/O.NEW.KDVN.TO.W.0006.190524T1719Z-190524T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
1219 PM CDT Fri May 24 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southern McDonough County in west central Illinois...

* Until 1245 PM CDT.
    
* At 1219 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Fandon, or 8 miles southwest of Macomb,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Industry around 1230 PM CDT.
  Adair around 1240 PM CDT.
  New Philadelphia around 1245 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pennington Point, Doddsville, Argyle Lake State Park and McDonough
County 4-H Grounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4028 9080 4044 9084 4051 9045 4028 9045
TIME...MOT...LOC 1719Z 262DEG 33KT 4036 9074 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RP Kinney
2 follow-up statements
663 
WWUS53 KDVN 241725
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1225 PM CDT Fri May 24 2019

ILC109-241745-
/O.CON.KDVN.TO.W.0006.000000T0000Z-190524T1745Z/
McDonough IL-
1225 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCDONOUGH COUNTY...
    
At 1225 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fandon moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Industry around 1235 PM CDT.
  Bardolph around 1240 PM CDT.
  Adair and New Philadelphia around 1245 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pennington Point, Argyle Lake State Park and McDonough County 4-H
Grounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4033 9079 4045 9079 4051 9045 4028 9045
TIME...MOT...LOC 1725Z 259DEG 30KT 4037 9069 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RP Kinney
656 
WWUS53 KDVN 241733
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1233 PM CDT Fri May 24 2019

ILC109-241745-
/O.CON.KDVN.TO.W.0006.000000T0000Z-190524T1745Z/
McDonough IL-
1233 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCDONOUGH COUNTY...
    
At 1232 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Industry, or 7 miles southeast of Macomb, moving
east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Adair around 1245 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pennington Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4036 9074 4045 9068 4046 9045 4028 9045
TIME...MOT...LOC 1732Z 277DEG 26KT 4037 9061 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DC/RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 24, 6:50 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, May 24, 6:50 AM CDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
650 AM CDT Fri May 24 2019

...12Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 335 AM CDT Fri May 24 2019

At 3 am, a large complex of thunderstorms with heavy rain, and more
isolated instances of pea size hail and wind gusts over 40 mph was
covering much of central and northeast Iowa early this morning.
Isolated cells were occurring over NE MO, SE IA and west central IL.
This main cluster was occurring in an area of strong elevated
moisture transport (advecting over 1.5 PW values) on the edge of
elevated instability and 2000 plus J/KG MUCAPEs over northern MO.
This main complex likely producing rainfall well over 1 inch, was
was progressing northeast with an apparent MCV. At the surface, a
warm front was across central Il west along the IA/MO border to low
pressure over north central KS, where a separate storm complex was
taking shape and may focus the next round of storms into the
forecast area later this morning.

&&

.SHORT TERM...(Today) ISSUED AT 335 AM CDT Fri May 24 2019

Active weather is on-going and is expected to continue today with
threats for both severe storms and flash flooding. Will be issuing a
flash flood watch for late this afternoon and overnight. The
progressive nature of the current activity, falling on areas missed
by significant rain over the past couple days, should limit the
threat for flash flooding, while there could still be 1 plus inch
amounts. Another round of storms is possible from mid to late
morning as shown by convective models, but this is depicted
occurring in a dissipating mode from mid to late morning.

The focus then turns to this afternoon, when another shortwave in
the flow interacts with the warm frontal boundary, expected to lift
northward through the day. Sufficient low level shear, deep shear
and instability may be in place for severe weather, including
damaging wind, large hail and tornadoes. SPC has nearly the entire
forecast area in a slight risk. There will also be a continued
threat for flash flooding due the high moisture availability and
enhanced vulnerability due to the saturated ground from our
persistent wet weather pattern. Temperatures will be dependent on
the warm front and cloud trends with highs for now advertised in the
mid 70s north to lower 80s south with dewpoints climbing into the
60s to possibly lower 70s for rather humid conditions.

.LONG TERM...(Tonight through Thursday) ISSUED AT 335 AM CDT Fri
May 24 2019

Current upper air pattern remains in place through Wednesday of
next week with the ridge holding over the southeast US and the
trough persisting in the intermountain west. Models agree in this
regard and in breaking the pattern down late next week, bringing
northwest flow and at least a brief period of drier weather.

But until then, the pattern remains active with several rounds of
rainfall forecast. Temperatures during the period will hover
close to seasonal norms with highs in the 70s and 80s, until a
decent cooloff knocks temps back into the 60s and 70s Wednesday
and Thursday.

Tonight - early Saturday...developing storms this afternoon will
persist overnight then exit the area Saturday. There is some
potential for training storms which could result in locally heavy
rainfall and flash flooding.

Saturday night - Sunday...precip chances and QPF look to be
focused along and south of I-80 for this event. Again, locally
heavy rainfall is possible but it is too early to address a flash
flood threat.

Monday...model consensus is good in developing another round of
storms in the Plains which is forecast to move into the area early
Monday morning and continue into the day. While the entire area
will likely receive rain, at this point it appears areas along and
north and I-80 may be most at risk for the heavier amounts.

Tuesday into Wednesday...the upper level system bringing the
pattern change will bring a surface low and cold front through the
area producing another round of potentially heavy rain. In terms
of model QPF, this event appears the most significant at this time
with the entire CWA at risk.

Be sure to check the latest river forecasts and information later
this morning and afternoon as this period of wet weather will no
doubt be impactful on many area rivers.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
ISSUED AT 650 AM CDT Fri May 24 2019

Another round of thunderstorms will move through the area around
mid morning with the potential for strong gusty winds, heavy
rainfall and small hail. While not mentioned, there is a small
potential for damaging winds with this line. Ceilings are likely
to drop into MVFR or even IFR range for a period this morning,
depending on where a frontal boundary becomes stationary. For now,
this possibility is greatest at CID and DBQ. There will likely be
additional thunderstorms later this afternoon through overnight,
which could also be strong to severe.

&&

.HYDROLOGY...
Issued at 947 PM CDT Thu May 23 2019

No significant changes made this evening to ongoing forecasts. The
river flood warning for St. Francisville has been cancelled, but
will remain very close to flood stage the next week. There is
little doubt we're in a wet pattern and the flooding will in a
broad sense be worsening in the Midwest. The regional radar
tonight is certainly a sign the events the next few nights will
be heavy in nature.

Previous Discussion...
Issued at 101 PM CDT Thu May 23 2019

Multiple rounds of showers and thunderstorms are possible into
the middle of next week but current river forecasts only contain
24 hours of forecast rainfall. This is do to the uncertainty in
the amounts and the exact location of where the rain will fall. We
have high confidence that there will be renewed rises on he
Mississippi River due to rain that has fallen upstream making its
way down the river in addition to the forecast rainfall. Flooding
is occurring on area tributary rivers and more is possible,
depending on the distribution of the rainfall over the coming

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Benton-Buchanan-Cedar-Clinton-Delaware-Des
     Moines-Dubuque-Henry IA-Iowa-Jackson-Jefferson-Johnson-
     Jones-Keokuk-Lee-Linn-Louisa-Muscatine-Scott-Van Buren-
     Washington.

IL...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Bureau-Carroll-Hancock-Henderson-Henry IL-Jo
     Daviess-McDonough-Mercer-Putnam-Rock Island-Stephenson-
     Warren-Whiteside.

MO...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Clark-Scotland.

&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Wolf
AVIATION...Sheets
HYDROLOGY...Ervin
Hazardous weather outlook, May 24, 4:07 AM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
407 AM CDT Fri May 24 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
407 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms this morning will produce a lightning threat, and
additional rainfall will prime soils for flash flooding and add
further to rises on area rivers.

Redeveloping thunderstorms this afternoon will pose both a severe
weather and flash flood threat. Damaging winds, large hail,
tornadoes, lightning and flash flooding are all hazards expected
today over the entire area, which is included in a slight risk for
severe weather by SPC and a slight-moderate risk for heavy rain
by WPC.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The active weather pattern is forecast to continue until
Thursday. Rain chances exist each day which will add to river
flooding issues. If conditions set up right, flash flooding will
also be a threat in this time frame.

A slight-moderate risk of heavy rain is forecast Saturday into
early Sunday mainly along and south of I-80. The flash flood watch
may need to be extended to account for this.

Likewise, severe weather is possible Saturday and again Monday
and Tuesday, but it is too early to provide details as to specific
timing and hazards.

.SPOTTER INFORMATION STATEMENT...
Spotter activation and amateur radio activation may be needed this
afternoon and evening.

wolf

In the hours before

Special weather statement, May 24, 10:12 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1012 AM CDT Fri May 24 2019

ILC067-071-IAC087-111-177-MOC045-199-241545-
Hancock-Henderson-Henry-Van Buren-Lee-Scotland-Clark-
1012 AM CDT Fri May 24 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HANCOCK...
SOUTHWESTERN HENDERSON...SOUTH CENTRAL HENRY...SOUTHEASTERN VAN
BUREN...LEE...SCOTLAND AND CLARK COUNTIES UNTIL 1045 AM CDT...

At 1011 AM CDT, a strong thunderstorm was located near Kahoka, moving
northeast at 80 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Memphis, Nauvoo, West Point, Dallas
City, Donnellson, Montrose, Wayland, Bonaparte, Wyaconda, Franklin,
St. Paul, Rutledge, Luray, South Gorin, Granger, Colusa and Niota.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4086 9153 4062 9106 4025 9179 4026 9195
      4030 9195 4030 9211 4045 9235 4047 9235
TIME...MOT...LOC 1511Z 235DEG 70KT 4043 9179

DC
Special weather statement, May 24, 10:13 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1013 AM CDT Fri May 24 2019

ILC067-071-IAC087-111-177-MOC045-199-241545-
Hancock-Henderson-Henry-Van Buren-Lee-Scotland-Clark-
1013 AM CDT Fri May 24 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HANCOCK...
SOUTHWESTERN HENDERSON...SOUTH CENTRAL HENRY...SOUTHEASTERN VAN
BUREN...LEE...SCOTLAND AND CLARK COUNTIES UNTIL 1045 AM CDT...

At 1011 AM CDT, a strong thunderstorm was located near Kahoka, moving
northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Memphis, Nauvoo, West Point, Dallas
City, Donnellson, Montrose, Wayland, Bonaparte, Wyaconda, Franklin,
St. Paul, Rutledge, Luray, South Gorin, Granger, Colusa and Niota.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4086 9153 4062 9106 4025 9179 4026 9195
      4030 9195 4030 9211 4045 9235 4047 9235
TIME...MOT...LOC 1511Z 235DEG 70KT 4043 9179

DC
Local storm report, May 24, 10:45 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1045 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       DUBUQUE                 42.51N 90.69W
05/24/2019  M1.89 INCH       DUBUQUE            IA   PUBLIC

            1.03 FELL BETWEEN 700 AND 1030 AM.

&&

SCK
Local storm report, May 24, 11:31 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1131 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       BELLE PLAINE            41.90N 92.28W
05/24/2019  M1.50 INCH       BENTON             IA   TRAINED SPOTTER

&&
Special weather statement, May 24, 11:31 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1131 AM CDT Fri May 24 2019

ILC067-071-109-187-241715-
Hancock-Henderson-Warren-McDonough-
1131 AM CDT Fri May 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK...SOUTHEASTERN
HENDERSON...WARREN AND MCDONOUGH COUNTIES UNTIL 1215 PM CDT...

At 1130 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Stronghurst to near West Point.
Movement was east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Macomb, Monmouth, Carthage, Bushnell, Colchester, La Harpe,
Roseville, Stronghurst, Avon, Kirkwood, Blandinsville, Augusta,
Bowen, Industry, Good Hope, Prairie City, Carman, Biggsville, Terre
Haute and Bardolph.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4020 9136 4082 9103 4098 9044 4028 9045
      4028 9091 4019 9091
TIME...MOT...LOC 1630Z 255DEG 29KT 4078 9098 4028 9125

DC
Local storm report, May 24, 12:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1208 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     TSTM WND DMG     2 SE LANGWORTHY         42.16N 91.18W
05/24/2019                   JONES              IA   EMERGENCY MNGR

            THREE LOCATIONS ALONG E17 AND 150TH AVE
            ABOUT 3 MILES SOUTHEAST OF LANGWORTHY HAD
            TREES BLOWN DOWN AND LARGE BRANCHES BLOWN
            DOWN. TIME ESTIMATED. RELAYED BY EMERGENCY
            MANAGER.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:46 AM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more23 hr
May 24, 4:03 AM CDTSpecial Weather StatementDVNMercer, Rock Island27 min
May 24, 9:14 AM CDTSpecial Weather StatementDVNHenderson, Jo Daviess, Mercer, Rock Island, Warren46 min
May 24, 9:57 AM CDTSpecial Weather StatementDVNCarroll, Henderson, Henry, Jo Daviess, Mercer, Rock Island and 3 more48 min
May 24, 10:21 AM CDTRiver Flood WarningDVNWhiteside7 days
May 24, 10:45 AM CDTSevere Thunderstorm WarningDVNHancock30 min
May 24, 11:31 AM CDTSpecial Weather StatementDVNHancock, Henderson, McDonough, Warren44 min
May 24, 11:45 AM CDTFlash Flood WarningDVNHancock, Henderson3 hr
May 24, 11:45 AM CDTTornado WarningDVNHancock, McDonough30 min
May 24, 12:13 PM CDTSevere Thunderstorm WarningDVNMcDonough10 min
May 24, 12:40 PM CDTTornado WarningDVNMcDonough35 min
May 24, 12:46 PM CDTFlash Flood WarningDVNMcDonough2 hr

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.